Multilinear square functions and multiple weights


  • Loukas Grafakos
  • Parasar Mohanty
  • Saurabh Shrivastava



In this paper we prove weighted estimates for a class of smooth multilinear square functions with respect to multilinear $A_{\vec P}$ weights. In particular, we establish weighted estimates for the smooth multilinear square functions associated with disjoint cubes of equivalent side-lengths. As a consequence, for this particular class of multilinear square functions, we provide an affirmative answer to a question raised by Benea and Bernicot (Forum Math. Sigma 4, 2016, e26) about unweighted estimates for smooth bilinear square functions.


Benea, C. and Bernicot, F., A bilinear Rubio de Francia inequality for arbitrary squares, Forum Math. Sigma 4 (2016), e26, 34 pp.

Bernicot, F., $L^p$ estimates for non-smooth bilinear Littlewood-Paley square functions on ℝ, Math. Ann. 351 (2011), no. 1, 1–49.

Bernicot, F. and Shrivastava, S., Boundedness of smooth bilinear square functions and applications to some bilinear pseudo-differential operators, Indiana Univ. Math. J. 60 (2011), no. 1, 233–268.

Culiuc, A., Plinio, F. D., and Ou, Y., Domination of multilinear singular integrals by positive sparse forms, preprint arxiv:1603.05317 [math.CA], 03 2016.

Diestel, G., Some remarks on bilinear Littlewood-Paley theory, J. Math. Anal. Appl. 307 (2005), no. 1, 102–119.

Grafakos, L., He, S., and Xue, Q., Certain multi(sub)linear square functions, Potential Anal. 45 (2016), no. 1, 55–64.

Grafakos, L. and Torres, R. H., Multilinear Calderón-Zygmund theory, Adv. Math. 165 (2002), no. 1, 124–164.

Lacey, M. and Thiele, C., $L^p$ estimates on the bilinear Hilbert transform for $2 < p < infty $, Ann. of Math. (2) 146 (1997), no. 3, 693–724.

Lacey, M. and Thiele, C., On Calderón's conjecture, Ann. of Math. (2) 149 (1999), no. 2, 475–496.

Lacey, M. T., On bilinear Littlewood-Paley square functions, Publ. Mat. 40 (1996), no. 2, 387–396.

Lerner, A. K. and Nazarov, F., Intuitive dyadic calculus: The basics, Expositiones Mathematicae (2018), to appear.

Lerner, A. K., Ombrosi, S., Pérez, C., Torres, R. H., and Trujillo-González, R., New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory, Adv. Math. 220 (2009), no. 4, 1222–1264.

Li, K., Moen, K., and Sun, W., The sharp weighted bound for multilinear maximal functions and Calderón-Zygmund operators, J. Fourier Anal. Appl. 20 (2014), no. 4, 751–765.

Mohanty, P. and Shrivastava, S., A note on the bilinear Littlewood-Paley square function, Proc. Amer. Math. Soc. 138 (2010), no. 6, 2095–2098.

Ratnakumar, P. K. and Shrivastava, S., A remark on bilinear Littlewood-Paley square functions, Monatsh. Math. 176 (2015), no. 4, 615–622.

Rubio de Francia, J. L., Estimates for some square functions of Littlewood-Paley type, Publ. Sec. Mat. Univ. Autònoma Barcelona 27 (1983), no. 2, 81–108.

Rubio de Francia, J. L., A Littlewood-Paley inequality for arbitrary intervals, Rev. Mat. Iberoamericana 1 (1985), no. 2, 1–14.



How to Cite

Grafakos, L., Mohanty, P., & Shrivastava, S. (2019). Multilinear square functions and multiple weights. MATHEMATICA SCANDINAVICA, 124(1), 149–160.